MAUDE Adverse Event Report: BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 4 X 10MM; DENTAL IMPLANT

BIOMET 3I NANOTITE TM TAPERED CERTAIN IMPLANT 4 X 10MM; DENTAL IMPLANT
Model Number NINT410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Unspecified Infection (1930); No Code Available (3191)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient id # (b)(6).Weight unknown / not provided.Peri-implantitis: a summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Summary investigation.
 
Event or Problem Description
It was reported that the patient developed peri-implantitis after the implantation.Patent presented with inflammation and edema.

Brand Name
NANOTITE TM TAPERED CERTAIN IMPLANT 4 X 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11138918
Report Number0001038806-2021-00036
Device Sequence Number2915613
Product Code DZE
UDI-Device Identifier00844868011125
UDI-Public(01)00844868011125(17)220629(10)2017060971(241)NINT410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063341
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/29/2022
Device Model NumberNINT410
Device Catalogue NumberNINT410
Device Lot Number2017060971
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR